Integer symmetric matrices having all their eigenvalues in the interval [-2,2]. / Mckee, James; Smyth, Chris.

In: Journal of Algebra, Vol. 317, No. 1, 01.11.2007, p. 260-290.

Research output: Contribution to journalArticle

Published

Standard

Integer symmetric matrices having all their eigenvalues in the interval [-2,2]. / Mckee, James; Smyth, Chris.

In: Journal of Algebra, Vol. 317, No. 1, 01.11.2007, p. 260-290.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Mckee, James ; Smyth, Chris. / Integer symmetric matrices having all their eigenvalues in the interval [-2,2]. In: Journal of Algebra. 2007 ; Vol. 317, No. 1. pp. 260-290.

BibTeX

@article{78576d8eec5b47a98a1dcd49b232a4f7,
title = "Integer symmetric matrices having all their eigenvalues in the interval [-2,2]",
keywords = "integer symmetric matrices, cyclotomic matrices, signed graphs, charged graphs, SIGNED GRAPHS",
author = "James Mckee and Chris Smyth",
year = "2007",
month = nov,
day = "1",
doi = "10.1016/j.jalgebra.2007.05.019",
language = "English",
volume = "317",
pages = "260--290",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - Integer symmetric matrices having all their eigenvalues in the interval [-2,2]

AU - Mckee, James

AU - Smyth, Chris

PY - 2007/11/1

Y1 - 2007/11/1

KW - integer symmetric matrices

KW - cyclotomic matrices

KW - signed graphs

KW - charged graphs

KW - SIGNED GRAPHS

U2 - 10.1016/j.jalgebra.2007.05.019

DO - 10.1016/j.jalgebra.2007.05.019

M3 - Article

VL - 317

SP - 260

EP - 290

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -